Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Have some acidity problem which affect chest internally. Suggest?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2307 Questions
i have some acidity problem whic affect on my chest internally from last 1 year daily 2 times in day
Posted Wed, 18 Sep 2013 in GERD
Answered by Dr. Prasad 53 minutes later
Brief Answer:
Try proton pump inhibitor.

Detailed Answer:

If what you have is indeed hyperacidity, then you will benefit by using proton pump inhibitor drugs. I suggest pantoprazole 40mg once a day tablets for 2 weeks to my patients with hyperacidity. I also suggest them to take it before food and to avoid high spicy food and beverages.

In addition, I also urge them to exercise and maintain proper weight. A proper life style is essential to keep this problem away.

Lastly, if the symptoms repeat, I advice them to visit a gastroenterologist. He/she can plan an endoscopy to rule out hiatus hernia as well H.pylori infection.

You should discuss about this plan of action with your local doctor and start them if they feel it is appropriate. In the meanwhile, you can take antacid syrup such as Syp Mucaine gel 5ml thrice a day before food.

Hope this helps. Let me know if you need clarifications.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor